Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
|reorx911 - Sun Dec 21, 2008 11:02 pm||
so i had a cold recently and felt better on day 2 and like an idiot i totally got drunk and passed out on the kitchen floor, this kitchen is shared with 5 messy college students and is "no bueno". anyway, i awoke from this drunken coma with a lightly red rash that is spekled all over my torso all the way down too just above my groin and a little on my legs. even a patch on my face. they arent itching or hurting or anything, in fact they arent even raised. I looked at some pics on the internet and it resembles the reaction to a drug/alcohol reaction but not as severe. Anyway its totally lame and im wondering if their is cause for concern over something more serious like alcoholic hepatitis or if im just a hypochondriac that should stop passing out on the floor.
thanks in advance
|Debbie Miller, RN - Tue Dec 23, 2008 1:14 pm||
Rashes are very hard to diagnose but not considered a usual early sign of alcohol induced hepatitis. However, you are wise to realize that long-term consequences may be the result if you continue to abuse alcohol in this way. I promise it is possible to have fun without it anyway!
Meanwhile, I think you answered your own question and you should just avoid such activity in the future. Most likely the rash will resolve and perhaps is a reaction to the alcohol but probably not serious (yet). If it doesn't go away or gets worse, see your health care provider.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.